Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys I'm a 26 year old african American Female who is concidering using diane 35 for adult acne. I haven't had acne since high school and even than it was fairly mild now with in the past 3months i have no idea what happen and i was wondering how did Diane35 work on African American Women since our hair is already dry and we need heat in order to make hair manageable and healthy looking . I read alot of comments that it make massive amount of hair to fall out that makes me very afraid to use this bcp, please let me know how this birth control pill affected you.

Thanks in advance Guys,

mal

Share this post


Link to post
Share on other sites

I've used Diane in the past and i'm on accutane now. I've noticed the same amount of hair loss in the shower for both. If your acne is bothering you, and it has for a long time, Diane is not the solution. Diane, like all birthcontrol pills, causes a higher incidence of blood clots/strokes/heartattacks etc. If you're just using it for acne, I would look into accutane or ALA photodynamic therapy depending on the severity of the case.

Also, people say you get depressed on accutane? I was majorly depressed using Diane. I would cry ALL OF THE TIME. Anyway, this was my experience on it. I was on it for 3 years in total, when I went off my acne which is cystic in type came back with full avengence. It's not remotely close to a cure.

Share this post


Link to post
Share on other sites
I've used Diane in the past and i'm on accutane now. I've noticed the same amount of hair loss in the shower for both.  If your acne is bothering you, and it has for a long time, Diane is not the solution. Diane, like all birthcontrol pills, causes a higher incidence of blood clots/strokes/heartattacks etc. If you're just using it for acne, I would look into accutane or ALA photodynamic therapy depending on the severity of the case.

Also, people say you get depressed on accutane? I was majorly depressed using Diane. I would cry ALL OF THE TIME. Anyway, this was my experience on it. I was on it for 3 years in total, when I went off my acne which is cystic in type came back with full avengence. It's not remotely close to a cure.

Share this post


Link to post
Share on other sites

I only took it for about 4 months and I got really really depressed! over nothing! it sucked it started out as being really moody during that time of the month which never happens to me then I just became very depressed all of the time it also did not help my skin it was worse probably only because I was depressed and didn't take it long enough for it to work but hey I hear it works wonders for other ppl too bad it didn't for me sad.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×